# SDR CA101027010

- Difficulty date: September 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,774 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Wing Root
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE IN DECENT AT 6000 FEET, RESULTING IN THE RT WING ROOT BEING DAMAGED.   FAIRING REMOVED AND ANOTHER FAIRING INSTALLED.  DAMAGED FAIRING SUBSEQUENTLY REPAIRED IAW THE SRM.
